Basic representations of affine Lie algebras and dual resonance models. (English) Zbl 0493.17010


17B65 Infinite-dimensional Lie (super)algebras
81U99 Quantum scattering theory
Full Text: DOI EuDML


[1] Dixmier, J.: Algèbres enveloppantes, Paris: Gauthier-Villars 1974 · Zbl 0308.17007
[2] Garalnd, H.: The arithemtic theory of loop algebras, J. Algebra53, 480-551 (1978) · Zbl 0383.17012
[3] Gelfand, I.M., Vilenkin, N.Y.: Generalized Functions, Vol. 4, Application of Harmonic Analysis, New York: Academic Press 1964
[4] Kac, V.G.: Simple irreducible graded Lie algebras of finite growth, Math. USSR-Izv.2, 1271-1311 (1968) · Zbl 0222.17007
[5] Kac, V.G.: Infinite-dimensional Lie algebras and Dedekind’s ?-function, Functional Anal. Appl.8, 68-70 (1974) · Zbl 0299.17005
[6] Kac, V.G.: Infinite dimensional algebras, Dedekind’s ?-function, classical Möbius function and the very strange formula, Advances in Math.30, 85-136 (1978) · Zbl 0391.17010
[7] Kac, V.G.: Contravariant form for Lie algebras and superalgebras, Lecture Notes in Physics94, 441-445 (1979)
[8] Kac, V.G., Kazhdan, D.A., Lepowsky, J., Wilson, R.L.: Realization of the basic representations of the Euclidean Lie algebras, in press (1980) · Zbl 0476.17003
[9] Kac, V.G., Peterson, D.H.: Affine Lie algebras and Hecke modular forms. Bull. Amer. Math. Soc.3 (1980) · Zbl 0457.17007
[10] Mandelstam, S.: Dual-resonance models, Physics Rep.13, 259-353 (1974)
[11] Moody, R.V.: A new class of Lie algebras, J. Algebra10, 211-230 (1968) · Zbl 0191.03005
[12] Schwartz, J.H.: Dual-resonance theory, Physics Rep.8, 269-335 (1973)
[13] Sugawara, H.: A field theory of currents, Physical Reviews170, 1659 (1968)
[14] Tits, J.: Sur les constantes de structure et le théorème d’existence des algèbres de Lie semi-simple, Inst. Hautes Études Sci. Publ. Math.,31, 21-58 (1966) · Zbl 0145.25804
[15] Vershik, A.M., Gelfand, I.M., Graev, M.I.: Representations of the groupSL(2,R) whereR is a ring of functions, Russian Math. Surveys,28, 83-128 (1973) · Zbl 0297.22003
[16] Vershik, A.M., Gelfand, I.M., Graev, M.I.: Representations of the group of smooth mappings of a manifoldX into a compact Lie group, Compositio Math.35, 299-339 (1977) · Zbl 0368.53034
[17] Bars, I., Garland, H.: Private communication
[18] Kac, V.G.: An elucidation of ?Infinite-dimensional algebras ... and the very strange formula.?E 8 (1) and the cube root of the modular invariantj. Advances in Math.35, 264-273 (1980) · Zbl 0431.17009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.